# SDR USAA980052

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229US
- Make and model: Boeing 737201
- Aircraft serial: 21818
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 727
- Part time: 48,864 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 1/2C-CHECK, FOUND 4 INCH BY 20 INCH SKIN BULGES AT RIGHT KEEL BEAM SPLICE AT BS 727 THROUGH BS 727A.  CUT OUT FUSELAGE SKIN TO GAIN ACCESS TO KEEL BEAM, BLENDED OUT CORROSION, VERIFIED NO CRACKS AND INSTALLED REPAIR PER EA 43596.  (M)
